Drug interactions between atazanavir and nimodipine
Interactions between your drugs
Applies to: nimodipine and atazanavir
Using niMODipine together with atazanavir is not recommended. Combining these medications may significantly increase the blood levels and effects of niMODipine. This may increase the risk of serious side effects such as irregular heart rhythm, fluid retention, swelling, heart failure, and excessively low blood pressure. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: nimodipine
You should avoid or limit the consumption of grapefruit and grapefruit juice if you are receiving treatment with niMODipine. Grapefruit juice can significantly increase the blood levels and effects of medications like niMODipine. You may be more likely to experience side effects such as headache, low blood pressure, irregular heartbeat, swelling, and fluid retention. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Applies to: atazanavir
Food can enhance the levels of atazanavir in your body. To ensure maximal oral absorption, atazanavir should be administered with or immediately after a meal. This will make it easier for your body to absorb the medication.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.